MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 12/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Code (b)(4).This event also includes device 14571679/ 00733132609949 and 13736913/ 00733132618439.
 
Event or Problem Description
The following information was reported to gore through the global registry for endovascular aortic treatment (great 10-11): on (b)(6) 2016 the patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2019, the patient experienced an abdominal aortic aneurysm rupture.The physician performed an emergency endovascular repair.The patient tolerated the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: code 213 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications.This event also includes device 14571679/ 00733132609949 and 13736913/ 00733132618439.H10: code g07002 is used for ¿insufficient information ¿ not enough information is available to determine the proper code¿.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans dr.
sunnyvale CA 94089
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12648031
Report Number2017233-2021-02475
Device Sequence Number13776953
Product Code MIH
UDI-Device Identifier00733132619085
UDI-Public00733132619085
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2018
Device Model NumberRLT311415
Device Catalogue NumberRLT311415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight74 KG